U.S. doctors online nowAsk doctors free
Australia
A 33-year-old female asked:

My b12 level is 230 can this cause my all over body numbness sensation and buzzing feeling down spine to hands and feet when i nod my head...

1 doctor answer1 doctor weighed in
Dr. Randy Baker
Holistic Medicine 40 years experience
Quite possibly: The symptoms you have can be caused by B12 & your levels are low enough to be causing symptoms. I suggest injections of b12, ideally as methylcobalamin (though hydroxycobalamin is ok) until your levels are 550 or higher. If you still have symptoms after that then it is time to explore other causes. See http://chriskresser.Com/b12-deficiency-a-silent-epidemic-with-serious-consequences.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.